# SDR CA060331001

- Difficulty date: March 30, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,194 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: C0411
- Condition: Spun
- Location: T/Rotor Drive
- Part time: 198 hours
- Component: Rotor Drive, Robsin
- Component part number: D2242
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS NOTED THAT THE T/R D/S ASSY BEARING HAD SPUN.  THE INNER RACE ROTATED ON SHAFT ROTATED 1/4 TURN AND WITNESSED BY TORQUE SEAL.  DRIVESHAFT REPLACED.
